# SDR AALA20090226TUL24

- Difficulty date: February 13, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 39258122
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT FOR FLOORBEAM AT STATION 927 RIGHT ABOVE CENTER FUEL TANK CRACKED.  INSTALLED NEW VERTICAL SUPPORT PER SRM 51-01.
